# SDR SWAA2024091135521

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8923Q
- Make and model: Boeing 737-8
- Aircraft serial: 42568
- Aircraft time: 622 hours, 343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR; AFT GIRT BAR ATTACH POINT WILL NOT LOCK<[01] REMOVED AND REPLACED AFT FLOOR MOUNTED ESCAPE SLIDE BRACKET ON AFT ENTRY DOOR REF AMM 25-66-02
